# SDR AALA202504288420

- Difficulty date: April 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 68,315 hours, 28,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5410170
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL UPPER ANGLE FROM BS 500I TO BS 520 AT BL 0. REPLACED ANGLE PER AARD 51-00-05-1.
